# SDR 96ZZZX1018

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365UC
- Make and model: Aerosp SA365N1
- Aircraft serial: 6329
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 645383051
- Condition: Fluctuate
- Location: Nr 2 Eng Ng
- Part time: 1,718 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE N.G. FLUCTUATING.  REPLACED NG INDICATOR, SYSTEM CHECKED OK.
